# SDR ASAA2014010712339

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 854 hours, 280 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ON.  LIGHT GOES OUT WHEN MASTER CAUTION IS RESET.  ACFT GROUNDED. PERFORMED FIM TASK 21-62, TASK 832, SYSTEM BITES NORMAL.  RAN LT PACK, NO FAULTS NOTED.  GROUND VERIFICATION SUCCESSFUL.
